MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number L1-CW-120V
Medical Device Problem Codes Device Emits Odor (1425); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the warmer stops running after a few minutes and smells of burning components/electronics.There was unknown patient involvement and unknown patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.The complaint was verified/confirmed.The device shuts down when any temperature is selected.The cause was the heater core assembly.Replaced the heater assembly and the device passed all functional tests after the repair.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19995170
Report Number3012307300-2024-07691
Device Sequence Number15544420
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)190111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-120V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown